Resource Depletion and Sustainability in Small Open Economies
Jeffrey Vincent (),
Theodore Panayotou and
Journal of Environmental Economics and Management, 1997, vol. 33, issue 3, 274-286
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (62) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jeeman:v:33:y:1997:i:3:p:274-286
Access Statistics for this article
Journal of Environmental Economics and Management is currently edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates
More articles in Journal of Environmental Economics and Management from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().